| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 5-8


S. K. Sardar, B. Ch. Saha, K. P. Shum
      h-Prime and h-semiprime ideals in semirings and \Gamma-semirings
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 209-220.

Duong Quoc Viet and Truong Thi Hong Thanh
      The multiplicity of some blow-up algebras of equimultiple ideals
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 221-232.

Zane Kun Li
      A normal form for cubic surfaces
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 233-239.

Ch. Bakkari, Kh. Ouarghi
      On 2-Bezout rings
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 241-245.

F. Oke
      On residual transcendental extensions of a valuation on K to K(x_1,...,x_n)
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 247-252.

Y. Cengellenmis
      On the cyclic codes over F_3+vF_3
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 253-259.

Y. Cengellenmis
      A characterization of the codes over F_3
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 261-265.

T. Shah, I. Rehman
      On \Gamma-ideals and \Gamma-bi-ideals in \Gamma-AG-groupoids
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 267-276.

L. Benferhat
      Integral expression of Dirichlet L-series
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 277-289.

Ai-Hua Li, Qi-Sheng Li
      A kind of graph structure on von-Neumann regular rings
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 291-302.

B. C. Saha, S. K. Sardar
      The semiring \begin{array}{ll} R & \Gamma \\ S & L \end{array} and Morita context
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 303-315.

S. K. Sardar, A. Mukhopadhyay
      g-prime radical of a gamma semiring
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 317-325.

S. Sattayaporn
      The least group congruences on eventually regular semigroups
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 327-334.

G. R. Vijayakumar
      Inheritance of a property of root systems
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 335-340.

A. Borumand Saeid
      Fuzzy dot BCK/BCI-algebras
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 341-352.

A. Bayad
      Arithmetical properties of elliptic Bernoulli and Euler numbers
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 353-372.

A. Bayad
      Un probleme d'alignement dans la variete de Kummer-Wirtinger
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 373-382.

R. Vollmert
      Toroidal embeddings and polyhedral divisors
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 383-388.

S. Ebrahimi Atani, M. Shajari Kohan
      A note on finitely generated multiplication semimodules over commutative semirings
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 389-396.

A. Haily, H. Rahnaoui
      Endomorphisms of continuous modules with some chain conditions
      International Journal of Algebra, Vol. 4, 2010, no. 5-8, 397-402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |